# SDR CALA2022011700161

- Difficulty date: January 16, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 77,669 hours, 30,122 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice
- Part number: D5323151620002
- Condition: Corroded
- Location: Str41l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STRINER SPLICE STR41L FR30-FR31 CORRODED GENERATED BY V079881 ON HAECO LCQ NR 9292493/30493. ORGINAL LP 7776370 REMOVED & REPLACED STRINGER SPLICE ON STG 41L BETWEEN FR 30-31 I AW A320 SRM 51-72-11 ADD EMP:V061765
